# SDR ASAA2016100118164

- Difficulty date: October 1, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 29,952 hours, 8,927 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 1860
- Condition: Failed
- Location: Fuel Qty
- Part time: 53,681 hours, 20,753 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED NR 2 REFUEL GAUGE BLANKS OUT.  ACFT GROUNDED. VERIFIED NR 2 FUEL QUANTITY INDICATOR AT REFUEL PANEL WAS INOPERATIVE. POWER CYCLE AND TAPPING ON INDICATOR NO HELP.  REMOVED & REPLACED NR 2 FUEL QTY INDICATOR AT REFUEL PANEL. OPS CK NORMAL INDICATOR AMM 28-41-61. NO CONFIGURATION CHANGE WAS ACCOMPLISHED.
